On the Value of a Distribution at a Point.
Mathematische Zeitschrift, Tome 122 (1971), pp. 101-103
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171585,
author = {Marion D. Cohen},
title = {On the {Value} of a {Distribution} at a {Point.}},
journal = {Mathematische Zeitschrift},
pages = {101--103},
year = {1971},
volume = {122},
zbl = {0213.40003},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171585/}
}
Marion D. Cohen. On the Value of a Distribution at a Point.. Mathematische Zeitschrift, Tome 122 (1971), pp. 101-103. http://geodesic.mathdoc.fr/item/MZ_1971__122_171585/